# SDR SIMA200419407

- Difficulty date: July 10, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

SAN - FLT 3088 - ON TAKEOFF ROLL, CREW HEARD LOUD BAND FROM RIGHT ENGINE AND THEN EXPERIENCED YAW.  TAKEOFF WAS ABORTED AND RIGHT ENGINE EXPERIENCED UNCOMMANDED SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE IAW WORK CARD 4903.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
